# SDR 39LA20181030177

- Difficulty date: October 30, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 33,227 hours, 20,059 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 21211157TBD
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DANAGE WAS NOTED TO THE RT INBD FLAP PIVOT CONTROL POINT. THE LT AND RT FITTING PLATES WERE FOUND WORN BEYOND LIMITS AT THE BOLT HOLES. REF SRM FIG 2-24 POS 7 DWG 212-11157 NHA LINK BRACKET I AND II.  ASSEMBLY OF A TECHNICAL DATA PACKAGE IS CURRRENTLY IN WORK.  ONCE THE REPAIR IS COMPLETED, SUPPLEMENTAL INFORMATION MAY BE ADDED TO THIS SDR. SUPPLEMENTAL INFORMATION - REPAIR COMPLETED IAW TDP REV "A" PR2018042, EAD 18E3EA-00282, FORM 8110-3 DN 934984. FORM 337 FILED.
